RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2014, Volume 6, Issue 1, Pages 30–35 (Mi vyurm6)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Analysis of invariance under Galilean transformation of two-phase mathematical models of heterogeneous media

Yu. M. Kovalev

South Ural State University

Abstract: The article analyzes the invariance under Galilean transformation of mathematical model describing the transition of combustion into an explosion of solid monopropellant in a two-phase heterogeneous medium: gas is solid. It has been shown that the equation of total energy conservation of the mixture is not invariant under Galilean transformation. Consequently, this model can not be used in the analysis of the transition of convective combustion of solid unitary fuel into explosion.

Keywords: mathematical model, invariance, multi-component mixture.

Full text: PDF file (244 kB)
References: PDF file   HTML file
UDC: 532.529
Received: 16.01.2014

Citation: Yu. M. Kovalev, “Analysis of invariance under Galilean transformation of two-phase mathematical models of heterogeneous media”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:1 (2014), 30–35

Citation in format AMSBIB
\Bibitem{Kov14}
\by Yu.~M.~Kovalev
\paper Analysis of invariance under Galilean transformation of two-phase mathematical models of heterogeneous media
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2014
\vol 6
\issue 1
\pages 30--35
\mathnet{http://mi.mathnet.ru/vyurm6}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm6
  • http://mi.mathnet.ru/eng/vyurm/v6/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kovalev, E. E. Pigasov, “Matematicheskaya model gazovzvesi s khimicheskimi prevrascheniyami v priblizhenii parnykh vzaimodeistvii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 40–49  mathnet  crossref
    2. Yu. M. Kovalev, “Opredelenie vida sily mezhfaznogo vzaimodeistviya dlya matematicheskoi modeli gazovzvesi s parnymi vzaimodeistviyami”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 23–29  mathnet
  • Number of views:
    This page:131
    Full text:38
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020